# SDR 06FDEA1396

- Difficulty date: April 11, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB29314
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CANTED AREA FORMER AT STA XORS 480, SUSPECTED CRACKED.  CRACK FORMER ON RT WING LEADING EDGE CANTED AREA AT STA XORS 480.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.  NEW FORMER FABRICATED AS PER DWG ARB2931.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
